Please use this identifier to cite or link to this item: http://eKhSUIR.kspu.edu/handle/123456789/6505
Title: Сходимость возле точки
Authors: Кузьмич, В. И.
Issue Date: 1996
Description: Кузьмич, В. И, Сходимость возле точки / В. И, Кузьмич // Математическое моделирование : сборник научных трудов. - К. : Ин-т математики НАН Украины, 1996. - С. 140-144.
URI: http://ekhsuir.kspu.edu/handle/123456789/6505
Appears in Collections:Факультет фізики, математики та інформатики

Files in This Item:
File Description SizeFormat 
1996 - Сходимость возле точки.pdf9.64 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.